# SDR 95ZZZX1934

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Open
- Location: Lt Eng Cascade
- Part time: 41,602 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

WINDSOR LOCKS, CN - DURING CLIMB, HEARD BANG AND AIRCRAFT YAWED LEFT.  DUMPED FUEL TO LANDING WEIGHT.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  INSPECTION OF AIRCRAFT REVEALED NO DAMAGE.  AFTER SHUT DOWN, NOTED LT CASCADE DOORS ON NR 1 ENGINE OPEN.  RAN ENGINE AND OPS CHECKED OKAY.  DEACTIVATED THRUST REVERSER AS PRECAUTION PER MEL 78-5.  AIRCRAFT RETURNED TO SERVICE.  TOTAL CYCLES, 22,038.
